# SDR DALA1503669228

- Difficulty date: May 20, 2011
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 27,895 hours, 19,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Bs 243
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LT FUSELAGE SKIN AT STA 243 L17, SRM 53-30-01, VOL 1, FIG 1.
